# SDR DALA2023091507593

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 4,742 hours, 529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 ON FA PANEL, 2L DOOR ICON IS ORANGE WITH MESSAGE CHECK DOOR PRESSURE. CORRECTIVE ACTION: DOOR 2L ASSIST SERVICED TO FULL. FAP IND NML. (4512368)
